# SDR 2007UALA05294

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 54,036 hours, 17,791 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OBSERVER`S O2 MASK WILL NOT SHUT OFF.  FOUND 1ST OBS O2 MASK LEAKING AT HARNESS.  REPLACED FIRST OBS O2 MASK, OPS CHECKED NORMAL.
